Facebook Twitter Instagram YouTube

Dynamics of Nonlinear and Dispersion Managed Solitons

TitleDynamics of Nonlinear and Dispersion Managed Solitons
Publication TypeJournal Article
Year of Publication2005
AuthorsQuraishi, Q, Cundiff, ST, Ilan, B, Ablowitz, MJ
JournalPhysical Review Letters
Volume94
Date Published6/2005
ISSN0031-9007
DOI10.1103/PhysRevLett.94.243904

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.